教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Dirac(-Pauli), Fokker-Planck equations and exceptional Laguerre polynomials
學年
學期
出版(發表)日期2011/04/01
作品名稱Dirac(-Pauli), Fokker-Planck equations and exceptional Laguerre polynomials
作品名稱(其他語言)
著者Ho, Choon-Lin
單位淡江大學物理學系
出版者Maryland Height: Academic Press
著錄名稱、卷期、頁數Annals of Physics 326(4), pp.797–807
摘要An interesting discovery in the last two years in the field of mathematical physics has been the exceptional $X_\ell$ Laguerre and Jacobi polynomials. Unlike the well-known classical orthogonal polynomials which start with constant terms, these new polynomials have lowest degree $\ell=1,2,...$, and yet they form complete set with respect to some positive-definite measure. While the mathematical properties of these new $X_\ell$ polynomials deserve further analysis, it is also of interest to see if they play any role in physical systems. In this paper we indicate some physical models in which these new polynomials appear as the main part of the eigenfunctions. The systems we consider include the Dirac equations coupled minimally and non-minimally with some external fields, and the Fokker-Planck equations. The systems presented here have enlarged the number of exactly solvable physical systems known so far.
關鍵字Exceptional orthogonal polynomials; Dirac equations; Fokker–Planck equations
語言英文
ISSN0003-4916
期刊性質國外
收錄於SCI
產學合作
通訊作者Ho, Choon-Lin
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!